Journal of Symbolic Logic

The $\mathrm{L}_{\omega_1\omega_1}$-Theory of Hilbert Spaces

Ralph Kopperman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 3 (1967), 295-304.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735927

Mathematical Reviews number (MathSciNet)
MR215699

Zentralblatt MATH identifier
0222.02012

JSTOR
links.jstor.org

Citation

Kopperman, Ralph. The $\mathrm{L}_{\omega_1\omega_1}$-Theory of Hilbert Spaces. J. Symbolic Logic 32 (1967), no. 3, 295--304. https://projecteuclid.org/euclid.jsl/1183735927


Export citation